Polynomially Bounded Matrix Interpretations

Author Johannes Waldmann



PDF
Thumbnail PDF

File

LIPIcs.RTA.2010.357.pdf
  • Filesize: 199 kB
  • 16 pages

Document Identifiers

Author Details

Johannes Waldmann

Cite AsGet BibTex

Johannes Waldmann. Polynomially Bounded Matrix Interpretations. In Proceedings of the 21st International Conference on Rewriting Techniques and Applications. Leibniz International Proceedings in Informatics (LIPIcs), Volume 6, pp. 357-372, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2010)
https://doi.org/10.4230/LIPIcs.RTA.2010.357

Abstract

Matrix interpretations can be used to bound the derivational complexity of rewrite systems. We present a criterion that completely characterizes matrix interpretations that are polynomially bounded. It includes the method of upper triangular interpretations as a special case, and we prove that the inclusion is strict. The criterion can be expressed as a finite domain constraint system. It translates to a Boolean constraint system with a size that is polynomial in the dimension of the interpretation. We report on performance of an implementation.
Keywords
  • Derivational complexity of rewriting
  • matrix interpretation
  • weighted automata
  • ambiguity of automata
  • finite domain constraints

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads